# SDR SWI2025F01723

- Difficulty date: September 6, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N633SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10331
- Aircraft time: 28,376 hours, 22,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON CLIP FS 338.963 DATUM 7A.  REMOVED PAX DOOR CLIP FS 338.963 DATUM 7A. IAW SRM 51-42-06-001-001-A01 &  SRM 51-42-21-001-001-A01 AND INSTALLED NEW CLIP BS 338.963 DATUM 7A. IAW SRM 51-42-06-001-001-A01. AND SRM 51-42-21-001-001-A01 AND DWG 601R31702 REV. N.COMPLIED WITH 51-900-1002-SKY
